# SDR 2007UALA01663

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR S/N 1571 OUTBOARD ANGLE COMMON TO EXTERNAL SKIN HAS A SMALL PIECE MISSING PUNCHED AT RADIOUS LOCATED AT APPROXIMATELY 8 INCHES FROM FORWARD EDGE AND 16.5 INCHES FROM TOP EDGE ARE MARKED.  MAJOR REPAIR ACCOMPLISHED:  REPLACED T-ANGLE.
